Vestnik Samarskogo Universiteta. Estestvenno-Nauchnaya Seriya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik SamU. Estestvenno-Nauchnaya Ser.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik SamU. Estestvenno-Nauchnaya Ser., 2020, Volume 26, Issue 2, Pages 7–14 (Mi vsgu626)  

Mathematics

On boundary value problem for generalized Aller equation

S.Kh. Gekkievaa, M. M. Karmokovb, M. A. Kerefovb

a Kabardin-Balkar Scientific Center of the Russian Academy of Sciences, Nalchik, Russian Federation
b Kabardino-Balkarian State University named after H.M. Berbekov, Nalchik, Russian Federation

Abstract: The mathematical models of fluid filtration processes in porous media with a fractal structure and memory are based on differential equations of fractional order in both time and space variables. The dependence of the soil water content can significantly affect the moisture transport in capillary-porous media. The paper investigates the generalized Aller equation widely used in mathematical modeling of the processes related to water table dynamics in view of fractal structure. As a mathematical model of the Aller equation with Riemann–Liouville fractional derivatives, a loaded fractional order equation is proposed, and a solution to the Goursat problem has been written out for this model in explicit form.

Keywords: Aller equation, Goursat problem, Riemann–Liouville fractional integrodifferential operator, moisture transfer equation, generalized Newton–Leibniz formula, loaded equation, Volterra equation of the second kind, Laplace convolution.

DOI: https://doi.org/10.18287/2541-7525-2020-26-2-7-14

Full text: PDF file (204 kB)
Full text: https:/.../8330 (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

UDC: 517.95
Received: 04.03.2020
Revised: 18.03.2020
Accepted:25.05.2020

Citation: S.Kh. Gekkieva, M. M. Karmokov, M. A. Kerefov, “On boundary value problem for generalized Aller equation”, Vestnik SamU. Estestvenno-Nauchnaya Ser., 26:2 (2020), 7–14

Citation in format AMSBIB
\Bibitem{GekKarKer20}
\by S.Kh.~Gekkieva, M.~M.~Karmokov, M.~A.~Kerefov
\paper On boundary value problem for generalized Aller equation
\jour Vestnik SamU. Estestvenno-Nauchnaya Ser.
\yr 2020
\vol 26
\issue 2
\pages 7--14
\mathnet{http://mi.mathnet.ru/vsgu626}
\crossref{https://doi.org/10.18287/2541-7525-2020-26-2-7-14}
\elib{https://elibrary.ru/item.asp?id=44613893}


Linking options:
  • http://mi.mathnet.ru/eng/vsgu626
  • http://mi.mathnet.ru/eng/vsgu/v26/i2/p7

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Самарского государственного университета. Естественнонаучная серия
    Number of views:
    This page:48
    Full text:17
    References:4

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021